Frederick P. Gardiner




Teichmueller Theory and Quadratic Differentials, John Wiley & Sons (1987).

Quasiconformal Teichmueller Theory, a book co-authored with Nikola Lakic, American Mathematical Society, Mathematical Surveys and Monographs, 76 (2000).


Articles :


Extremal length and uniformization,  Contemp. Math.  Series, "In the tradition of Ahlfors-Bers VII," vol. 696 (2017) to appear.


Guiding isotopies and holomorphic motions, co-authored with Yunping Jiang and Zhe Wang, Arxiv:, Ann. Acad. Scient. Fenn. Math. , 40 (2013) 485-501.


Tracking moving points on a Riemann surface, co-authored with Nikola Lakic, Trans. Amer. Math. Soc.,  (2013) 1957-1975.


Circle endomorphisms, dual circles and Thompson's group, co-authored with Yunping Jiang, Contemp. Math. 573 (2012) 99-118.


Holomorphic motions and related topics, co-authored with Junping Jiang and Zhe Wang, in Geometry of Riemann Surfaces, Lecture Notes of the London Mathematics Society, 368 (2010) 156-193.


A Synopsis of the Dirichlet Principle for measured foliations , co-authored with Nikola Lakic, Kokyuroku Bessatsu 4, , Kyoto, (2009) 53-62.


A book review of Hyperbolic Geometry from a Local Viewpoint, by Linda Keen and Nikola Lakic, Bulletin of the Amer. Math. Soc. 46 no. 2, (2009) 363-368.


Asymptotically affine and asymptotically conformal circle endomorphisms, co-authored with Yunping Jiang, Kokyuroko Bessatsu, Kyoto,4 (2009) 35-51.


Finite earthquakes and the associahedron, co-authored with Jun Hu, in Teichmueller Theory and Moduli Problems,Harish Chandra Research Institute, Allahabad. no. 10, (2009),


A short course on Teichmueller's theorem, co-authored with Jun Hu, in Teichmueller Theory and Moduli Problems, no. 10, (2009), 195-228, Harish Chandra Research Institute, Allahabad.


A hyperelliptic realization of the horseshoe and baker maps, co-authored with R. Chamanara and N. Lakic, Erg. Theory & Dyn. Sys. 26, no.6, (2006) 1749-1768.


A vector field approach to mapping class actions, co-authored with Nikola Lakic, Proc. London Math. Soc.92(2006)  403-427.


An Earthquake version of the Jackson-Zygmund theorem, co-authored with Jun Hu, Ann. Acad. Scient. Fenn. Mathematica 30(2005),237-260.


Finsler Structures and their quotients on domains in Banach spaces, co-authored with C. J. Earle and N. Lakic, from Complex Dynamics and Related Topics, IP, New Studies in Math 5 (2004) 30-49.


Scaling functions of degree 2 circle endomorphisms, co-authored with Guizhen Cui and Yunping Jiang, Contemp. Math 355 (2004) 147-163.


Asymptotic Teichmueller Space, Part II: the metric structure, co-authored with C. J. Earle and N. Lakic, Contemp. Math. 355 (2004) 187-219.


Thompson's group as a Teichmueller mapping class group, co-authored with W. J. Harvey and E. De Faria, Contemp. Math. 355 (2004) 165-185.


Efficient smooth quasiconformal mappings, co-authored with N. Lakic, Contemp. Math. 311 (2002) 197-205.


Earthquake curves, co-authored with J. Hu and N. Lakic, Contemp. Math. 311 (2002) 141-195. 


Universal Teichmueller space, co-authored with William J. Harvey, "Handbook for Complex Analysis, Volume 1, Geometric Function Theory," ed. by R. Kuehnau, Elsevier, (2002) 457-492,


Comparing Poincare densities, co-authored with Nikola Lakic, Ann. of Math. 154 (2001) 245-267.


Local boundary dilatation,, co-authored with Nikola Lakic, Contemp. Math. 256 (2000) 131-141.


Asymptotic Teichmueller spaces, part I: the complex structure, co-authored with C. J. Earle and N. Lakic, Contemp. Math. 256 (2000) 17-38.


Coverings of Cantor sets, co-authored with L. Keen, Contemp. Math. 256 (2000) 115-130.


Isomorphisms between Teichmueller spaces, co-authored with C. J. Earle and N. Lakic, Contemp. Math. 240 (1998) 97-110.


Holomorphic motions and quasi-Fuchsian manifolds, co-authored with L. Keen, Contemp. Math. 240 (1998) 159-174.


Vector fields for holomorphic motions of closed sets, co-authored with C. J. Earle and N. Lakic, Contemp.Math. 201 (1997) 193-225.


Teichmueller disks and Veech's F-structures, co-authored with C. J. Earle, Contemp. Math. 201 (1997) 165-189.


Geometric isomorphisms between Teichmueller spaces, co-authored with C. J. Earle, Trans. Amer. Math. Soc. 348, no. 3, (1996) 1163-1190.


Infinitesimal bending and twisting in one-dimensional dynamics, Trans. Amer. Math. Soc. 347, no. 3 (1995) 915-937.


Extremal problems for quadratic differentials, co-authored with R. Fehlmann, Mich. Math. J., 42, no. 2 (1995) 573-591.


Lacunary series as quadratic differentials in conformal dynamics, co-authored with D. P. Sullivan, Contemp. Math. 169 (1994) 307-330.


On Teichmueller contraction, Proc. Amer. Math. Soc., 118, no. 3, (1993) 865-875.


Symmetric and quasisymmetric structures on a closed curve, co-authored with D. P. Sullivan, Amer. J. of Math., 114, no. 4, (1992) 683-736.


Extremal length geometry of Teichmueller space, co-authored with Howard Masur, Complex Variables; Theory and Appl. 16 (1991) 209-237.


On completing triangles in infinite dimensional Teichmueller spaces, Complex Variables; Theory and Appl. 10, (1988) 237-247.


A theorem of Bers and Greenberg for infinite dimensional Teichmueller spaces. Holomorphic Functions and Moduli, Springer-Verlag, II, (1988) 195-204.


A correspondence between Laminations and quadratic differentials, Complex Variables, 6 (1986) 363-375.


Fricke spaces, Advances in Math. 62 no. 3, (1986) 249-283.


Approximation of infinite dimensional Teichmueller spaces, Trans. Amer. Math. Soc. 282, (1984) 367-383.


Measured foliations and the minimal norm property for quadratic differentials, Acta Math. 152, (1984) 57-76.


An inequality for conjugacey classes in Fuchsian groups, London Math Society Lecture Notes ed. D. B. A. Epstein et al., 111 (1984) 275-280.


On partially Teichmueller Beltrami differentials, Mich. J. 29, (1982) 237-242.


On the variation of Teichmueller's metric, Proc. Royal Soc. Edinburgh, sec A 85 (1980) 143-152


Schiffer's interior variation and quasiconformal mapping, Duke Math. J., 42 no. 2, (1975) 371-380.


Stability of Kleinian groups, Indiana University Mathematics Journal. 21 no.11(1972) 1037-1059.


Deformations of embeddings of Riemann surfaces in projective space, Annals of Math Studies, 66, 282, (1971) 157-173.


An analyisis of the group operation in universal Teichmueller space, Trans. Amer. Math. Soc. 132, no.2 (1968) 471-486.